# SDR CA100730001

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,851 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GYRO HORIZON FAILED ON FIRST FLIGHT AFTER INSTALLATION.  IT TOPPLES TO 90 DEGREES DURING A 20 DEGREE BANK.
